# SDR DALA2022091406099

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 CORROSION ON INTERCOSTAL STA 1127 TO 1140 AT LH BODY FAIRING. FUS. CORRECTIVE ACTION: SUMMARY OF NRC 00264: INTERCOSTAL WAS REPLACED PER. B757-200 SRM. (2404882)
